MAUDE Adverse Event Report: COVIDIEN KANG EPUMP 500ML PUMP SET-INTL; PUMP, INFUSION, ENTERAL

COVIDIEN KANG EPUMP 500ML PUMP SET-INTL; PUMP, INFUSION, ENTERAL
Model Number 672055
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 11/14/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.  if the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.  as part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reported that during priming, a nutrition leak was evidenced on one side, as the thread did not work.There was no patient involved; therefore, no patient injury, medical intervention or adverse reaction is associated with this event.

Brand Name
KANG EPUMP 500ML PUMP SET-INTL
Common Device Name
PUMP, INFUSION, ENTERAL
Manufacturer (Section D)
COVIDIEN
15 hampshire street
mansfield MA 02048
MDR Report Key10938513
Report Number1282497-2020-09756
Device Sequence Number13599244
Product Code LZH
UDI-Device Identifier10884521028142
UDI-Public10884521028142
Combination Product (Y/N)N
Initial Reporter CountryCO
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number672055
Device Catalogue Number672055
Device Lot Number192730050
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/27/2020
Initial Report FDA Received Date12/03/2020
Patient Sequence Number1